# SDR DALA14010159210

- Difficulty date: February 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON SPLICE 22L, BS 1259 CORRODED.  REMOVED LONGERON SPLICE.  FABRICATED AND INSTALLED NEW LONGERON SPLICE IAW SRM 51-30-05. 51-10-05 AND 51-10-03 AND DWG 3913208, REV Y AND 5936021, REV EH.
